American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L51) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Guy H. Flint, Ben de Pagter and Fedor A. Sukochev. The Dixmier approximation theorem in algebras of measurable operators. Proc. Amer. Math. Soc. 141 (2013) 909-918.
Abstract, references, and article information   
View Article: PDF

[2] Zsolt Szũcs. On the Lebesgue decomposition of positive linear functionals. Proc. Amer. Math. Soc. 141 (2013) 619-623.
Abstract, references, and article information   
View Article: PDF

[3] Semyon Litvinov. Uniform equicontinuity of sequences of measurable operators and non-commutative ergodic theorems. Proc. Amer. Math. Soc. 140 (2012) 2401-2409.
Abstract, references, and article information   
View Article: PDF

[4] Turdebek N. Bekjan. Characterization of subdiagonal algebras. Proc. Amer. Math. Soc. 139 (2011) 1121-1126. MR 2745664.
Abstract, references, and article information   
View Article: PDF

[5] Bebe Prunaru. Toeplitz and Hankel operators associated with subdiagonal algebras. Proc. Amer. Math. Soc. 139 (2011) 1387-1396. MR 2748431.
Abstract, references, and article information   
View Article: PDF

[6] Steven Lord and Fedor A. Sukochev. Noncommutative residues and a characterisation of the noncommutative integral. Proc. Amer. Math. Soc. 139 (2011) 243-257. MR 2729087.
Abstract, references, and article information   
View Article: PDF

[7] Guoxing Ji and Kichi-Suke Saito. On wandering vector multipliers for unitary groups. Proc. Amer. Math. Soc. 133 (2005) 3263-3269. MR 2161148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1